Guide for authors

Journal Scope

Topological Methods in Nonlinear Analysis (TMNA) publishes research and survey papers on a wide range of nonlinear analysis, giving preference to those that employ topological methods. Papers in topology that are of interest in the treatment of nonlinear problems may also be included.

How to submit a paper

Authors wishing to submit their papers for publication in TMNA are requested to use the online system available at this site. After creating a personal account (by use of the "New account" button) or signing in an already existing account (by use of the "Sign in" button), authors will be guided through the submission procedure. Please remember to set your role as "Author" (at the right part of the screen). All further correspondence, including the editors' notifications, request for revision or source files will take place via e-mail and the system.

Technical requirements

Manuscripts, written in English, French, or German, and assumed to be in a final form, are accepted with the understanding that the same work has not been submitted elsewhere.

It is recommended that manuscripts should be prepared according to the following rules:

  • Abstracts should appear in manuscripts submitted to TMNA.The text of manuscripts should begin with an Introduction giving a concise statement of the purpose of the article.
  • Submit manuscripts in duplicate, and number each page. Page 1 should contain the title and authors' names, AMS subject classification, keywords and phrases.
  • Left running heads contain authors' names with initials, and right running heads contain an abbreviated form of the title of less than 35 characters.
  • Running heads start on page 2.
  • Complete afilliation (names of institutions, addresses, etc.) should be given on the last page of the paper.
  • Equations should be typewritten with the number placed in parentheses at the left margin. References to equations should be also numbers in parentheses, for example (2.1).
  • Concerning the style, authors should be guided by A Manual for Authors published in 1984 (revised in 1990) by the American Mathematical Society. Documents may be prepared using the LaTeX style available at the bottom of this page or the ‘tmna.sty' for AMS-TEX which available from here.
  • Figures should be included as PostScript (eps) or PDF files.
  • For journal names in the bibliography follow Abbreviations of Names of Serials used in Mathematical Reviews (see http://www.ams.org/msnhtml/serials.pdf).
  • Cite references in the text by an Arabic number between square brackets as [1] or [2, Theorem 5.1], etc. Private correspondence should not appear in the bibliography.
  • Journal and book references should be given according to the following examples:
    [1] J.K. Hale and S.N. Chow, Methods in Bifurcation Theory, Springer–Verlag, 1982.
    [2] E.N. Dancer, Symmetries, degree, homotopy indices and asymptotically homogeneous problems, Nonlinear Anal. 6 (1982), 667–686.

After acceptance for publication

There are no page charges. Author's copy in the form of PDF file will be supplied gratis to the corresponding author.

Authors who prepare their manuscripts using TEX or LATEX will be kindly requested, in case of acceptance, to upload the source file to the TMNA Editorial System or send it by electronic mail to the Editorial Office (tmna@ncu.pl) in order to speed up publication. It is to be noted that the manuscript version and the source file should be identical in its content. If any alterations are made to the text, the author must upload a new manuscript to the TMNA Editorial System or send to the Editorial Office by e-mail.

The corresponding author receives proofs which should be corrected and returned to the Editorial Office within 48 hours of receipt.

TMNA style